MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1888TC/46
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that atrial lead noise, oversensing and auto mode switching (ams) was historically observed on the right atrial (ra) lead.Other parameters were stable.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25210267
Report Number2017865-2026-10384
Device Sequence Number10409407
Product Code NVN
UDI-Device Identifier05414734501743
UDI-Public(01)05414734501743(10)2819818(17)120630
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Model Number1888TC/46
Device Lot Number2819818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUADRA ALLURE MP CRT-P.; QUARTET.; TENDRIL ST OPTIM.
Patient SexMale